The tower and regular decomposition
Cahiers de topologie et géométrie différentielle, Volume 23 (1982) no. 2, pp. 197-213.
@article{CTGDC_1982__23_2_197_0,
     author = {MacDonald, John L. and Stone, Arthur},
     title = {The tower and regular decomposition},
     journal = {Cahiers de topologie et g\'eom\'etrie diff\'erentielle},
     pages = {197--213},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {23},
     number = {2},
     year = {1982},
     mrnumber = {667399},
     zbl = {0491.18002},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1982__23_2_197_0/}
}
TY  - JOUR
AU  - MacDonald, John L.
AU  - Stone, Arthur
TI  - The tower and regular decomposition
JO  - Cahiers de topologie et géométrie différentielle
PY  - 1982
SP  - 197
EP  - 213
VL  - 23
IS  - 2
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_1982__23_2_197_0/
LA  - en
ID  - CTGDC_1982__23_2_197_0
ER  - 
%0 Journal Article
%A MacDonald, John L.
%A Stone, Arthur
%T The tower and regular decomposition
%J Cahiers de topologie et géométrie différentielle
%D 1982
%P 197-213
%V 23
%N 2
%I Dunod éditeur, publié avec le concours du CNRS
%U http://www.numdam.org/item/CTGDC_1982__23_2_197_0/
%G en
%F CTGDC_1982__23_2_197_0
MacDonald, John L.; Stone, Arthur. The tower and regular decomposition. Cahiers de topologie et géométrie différentielle, Volume 23 (1982) no. 2, pp. 197-213. http://www.numdam.org/item/CTGDC_1982__23_2_197_0/

1 H. Applegate & M. Tierney, Categories with models, Lecture Notes in Math. 80, Springer (1969), 156-244. | MR | Zbl

2 H. Applegate & M. Tierney, Iterated cotriples, Lecture Notes in Math. 137 Springer (1970), 56-99. | MR | Zbl

3 M. Barr, The point of the empty set, Cahiers Top. et Géo. Diff. XIII-1 (1972), 357-368. | Numdam | MR | Zbl

4 J. Beck, Distributive laws, Lecture Notes in Math. 80, Springer (1969), 119-140. | MR | Zbl

5 B. Day, On adjoint-functor factorization, Lecture Notes in Math. 420, Springer (1974), 1-19. | MR | Zbl

6 P. Freyd, Aspects of topoi, Bull. Austral. Math. Soc. 7 (1972), 1-76. | MR | Zbl

7 P. F Reyd & M. Kelly, Categories of continuous functors, I, J. Pure & App. Algebra 2(1972), 169 - 191. | MR | Zbl

8 P. Gabriel & G. Ulmer, Lokal präsentierbare Kategorien, Lecture Notes in Math. 221, Springer (1971). | MR | Zbl

9 J. Gray, Formal category theory: Adjointness for 2-categories, Lecture Notes in Math. 391, Springer (1974). | MR | Zbl

10 S. Hayden & J. Kennison, Zermelo-Fraenkel set theory, Merrill Press 1968. | MR | Zbl

11 H. Herrlich& G. Strecker, Category theory, Heldermann, 1979. | MR | Zbl

12 J. Isbell, General functorial semantics, I, Amer. J. Math. 94 (1972), 535-596. | MR | Zbl

13 J. Isbell, Structure of categories, Bull. A.M.S. 72 (1966), 619-655. | MR | Zbl

14 M. Kelly, Monomorphisms, epimorphsims and pullbacks, J. Austral. Math. Soc. 9 (1969), 124-142. | MR | Zbl

15 J. Macdonald, Cohomology operations in a category, J. Pure & App. Alg. 19 (1980), 275-297. | MR | Zbl

16 S. Maclane, Categories for the working mathematician, Springer, 1971. | MR | Zbl

17 J. Monk, Mathematical Logic, Springer, 1976. | MR | Zbl

18 H. Schubert, Categories, Springer, 1972. | MR | Zbl

19 A. Stone, The heights of adjoint towers, A.M.S. Notices 21 (1974), A -81.

20 R. Street, Cosmoi of internal categories, Trans. A.M.S. 258 (1980), 271-318. | MR | Zbl

21 F. Ulmer, Locally α-presentable and locally α-generated categories, Lecture Notes in Math. 195, Springer (1971), 230 - 247. | Zbl